MathSciNet Relay Station
MathSciNet bibliographic data
MR2382768 11D09 (51M99 52A10)
Buchholz, Ralph H.; MacDougall, James A. Cyclic polygons with rational sides and area. J. Number Theory 128 (2008), no. 1, 17–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement